Question about Abilify....

Discussion in 'Therapy and Medication' started by Bambi, Aug 25, 2009.

  1. Bambi

    Bambi Well-Known Member

    Hey any help would be greatly appreciated!

    I have started Abilify and may be having a side effect of it or it may simply be the effect of medical condition I have.

    I am using the wrong words a lot. I always make typos but this is different. For example, I leave out entire words and use "don't" instead of "do" which changes the meaning of things A LOT.

    Has anyone ON or KNOW of someone on Abilify with this issue. It is a known side effect of my medical condition but I have never had it until starting the drug.

    Please no negative bashing of meds....if you don't want to take them that is your choice...I am looking for honest feedback-positive or negative whatever the case may be-so please just move on and save your breath I am looking for help here.

    Thanks to all.
     
    Last edited by a moderator: Aug 25, 2009
  2. Godsdrummer

    Godsdrummer Guest

    I have never had that problem with it. But then I only took it for a couple of months. Havent been on my meds in almost a year now.
     
  3. Bambi

    Bambi Well-Known Member

    Thanks for the input it really helps to know if which doctor I need to talk to so really appreciate it Bill. :hugtackles:
     
  4. Godsdrummer

    Godsdrummer Guest

    Pdoc is where I would go.
     
  5. Bambi

    Bambi Well-Known Member

    Thanks Bill but if it is not the Abilify I need to see the other doctor and lets just say I would rather it be the meds than the alternative....

    If anyone has experience with Abilify please let me know your experience if you can, you can even PM me.
     
  6. yursomedicated

    yursomedicated Chat & Forum Buddy

    They found it really weird how I reacted to Abilify. I was crazy neaseus and had a major headache with dizziness.
     
  7. Bambi

    Bambi Well-Known Member

    that is unusual! My pdoc said my reaction is not normal either but to see if any other members may have it, like you just very different.
    I fear this means a trip to my neurologist but was hoping it was the meds..oh well.

    Thanks for the reply Ronnie...Ms. Ronnie!
    Hugs Bambi